Approximation Algorithms for Forests Augmentation Ensuring Two Disjoint Paths of Bounded Length

Victor Chepoi, Bertrand Estellon, Yann Vaxès. Approximation Algorithms for Forests Augmentation Ensuring Two Disjoint Paths of Bounded Length. In Frank K. H. A. Dehne, Alejandro López-Ortiz, Jörg-Rüdiger Sack, editors, Algorithms and Data Structures, 9th International Workshop, WADS 2005, Waterloo, Canada, August 15-17, 2005, Proceedings. Volume 3608 of Lecture Notes in Computer Science, pages 282-293, Springer, 2005. [doi]

Abstract

Abstract is missing.